Object

Title: Global well-posedness for the 3D Newton-Boussinesq equations

Creator:

Wu Lili

Type:

Article

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2016

Volume:

8

Number:

1

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Coverage:

58-67

Abstract:

In this paper, we prove the global well-posedness for the Newton-Boussinesq equations in $\R^3$. By fully using the Fou\-rier localization technique, we obtain the existence and uniqueness of smooth solutions in Hilbert spaces.

Publisher:

National Academy of Sciences of Armenia

Date created:

2016-06-07

Format:

pdf

Identifier:

oai:arar.sci.am:13290

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 17, 2021

In our library since:

Feb 12, 2020

Number of object content hits:

0

All available object's versions:

https://arar.sci.am/publication/15020

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information